# SDR DL72L002114

- Difficulty date: October 26, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG BEAM LOWER FACE CORRODED AT LWR T/E PANEL BORES 2, 5, 6, 7, 8, 9, 11, 12, 14, 15, 28.  ALL WORK ACCOMPLISHED PER ERA NR 396313-14, NO REVISION.
